# SDR UPS00832035

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: DC853B00939
- Condition: Cracked
- Location: Bs 1748.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 1748.5 LONG 15L SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG DC8-53B-009-39, AND SRM 51-1-20D.
